# SDR AALA201510199002

- Difficulty date: October 18, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 1,944 hours, 763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL SHOWS DOOR 4R NEEDS SLIDE PRESS CHECKED.  SERVICED 4R DOOR DAMPER  CYLINDER IAW AMM 52-10-00-614-001-A.
